# SDR HEEA098565

- Difficulty date: November 3, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 8,024 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: B232M
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE OFFSHORE, FLIGHT PILOT DIVERTED TO HI-264 TO CHECK NR 1 ENGINE FIRE LIGHT ILLUMINATION.  MAINTENANCE CLEANED CONNECTORS AT FIRE DETECTORS.
